# SDR CHQA201000028

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 12,674 hours, 11,026 cycles
- Engine: Allsn AE3007A
- Engine time: 19,672 hours, 16,635 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 500705101
- Condition: Detached
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE UPPER HUMP SEAL ON THE FIRST OFFICER'S WINDSHIELD WAS FLAPPING ABOVE 200KTS.  IT WAS DECIDED TO RETURN TO ORF WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE SEAL AND COMPLIED WITH TEMPORARY REPAIR OF THE FIRST OFFICER'S HUMP SEAL IAW EMB 145 AMM 56-10-01.  INSPECTED AND FOUND SERVICEABLE FOR CONTINUED FLIGHT.  THE FIRST OFFICER'S HUMP SEAL WAS REPAIRED IAW MM 56-10-01 ON 2/25/2010.
